# SDR YENA2021121700847

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 67,685 hours, 24,275 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 1421
- Condition: Malfunctioned
- Location: Fire Extinguish
- Part time: 52,300 hours, 19,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1589, EWR-SJU ( AIR RETURN BACK TO EWR). ENG #1 AGENT #2 LIGHT ILLUMINATED IN FLIGHT. ; REMOVED AND REPLACED ENG AND APU FIRE PANEL ( FIN # 1WD ) IAW AMM 26-12-12. DISCH LIGHT WENT OUT. FUNCTIONAL AND OPS TEST NORMAL.
